# SDR P5CA9701601

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 65B2285820
- Condition: Broken
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LEFT WING LEADING EDGE SUPPORT ROD AFT OF NR 6 LEADING EDGE FLAP.  REPLACED SUPPORT ROD PER BAC MM 57-21-00.
